# SDR FDKA200701002

- Difficulty date: January 4, 2007
- Submitted: February 5, 2007
- Operation: Air carrier
- Aircraft: N844MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145481
- Aircraft time: 12,762 hours, 11,918 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6059 MCO-RIC (1512 PHX LCL) EMERGENCY EXIT SIGN INOP.  MX SECURED WIRES TO LIGHT ASSEMBLY.
